American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51M10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 39 of 39 found      Go to page: 1 2

[31] Craig D. Hodgson, Igor Rivin and Warren D. Smith. A characterization of convex hyperbolic polyhedra and of convex polyhedra inscribed in the sphere . Bull. Amer. Math. Soc. 27 (1992) 246-251. MR 1149872.
Abstract, references, and article information   
View Article: PDF

[32] Joachim A. Hempel and Simon J. Smith. Hyperbolic lengths of geodesics surrounding two punctures . Proc. Amer. Math. Soc. 103 (1988) 513-516. MR 943076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Daniel D. Sleator, Robert E. Tarjan and William P. Thurston. Rotation distance, triangulations, and hyperbolic geometry . J. Amer. Math. Soc. 1 (1988) 647-681. MR 928904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Ted Chinburg. A small arithmetic hyperbolic three-manifold . Proc. Amer. Math. Soc. 100 (1987) 140-144. MR 883417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Michael W. Davis. A hyperbolic $4$-manifold . Proc. Amer. Math. Soc. 93 (1985) 325-328. MR 770546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] John W. Milnor. Hyperbolic geometry: The first 150 years. Bull. Amer. Math. Soc. 6 (1982) 9-24. MR 634431.
Abstract, references, and article information   
View Article: PDF

[37] Joel Gibbons and Cary Webb. Circle-preserving functions of spheres . Trans. Amer. Math. Soc. 248 (1979) 67-83. MR 521693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] James Pierpont. Optics in hyperbolic space . Trans. Amer. Math. Soc. 30 (1928) 33-48. MR 1501420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Edward B. Van Vleck. Non-loxodromic substitutions and groups in $n$ dimensions . Trans. Amer. Math. Soc. 24 (1922) 255-273. MR 1501225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 39 of 39 found      Go to page: 1 2